Show simple item record

dc.creatorCalvo Alpízar, Juan Gabriel
dc.date.accessioned2019-06-06T20:24:23Z
dc.date.available2019-06-06T20:24:23Z
dc.date.issued2018
dc.identifier.citationhttps://www.worldscientific.com/doi/abs/10.1142/S0218202518500343?journalCode=m3as&es_ES
dc.identifier.issn1793-6314
dc.identifier.urihttp://hdl.handle.net/10669/77386
dc.description.abstractA new extension operator for a virtual coarse space is presented which can be used in domain decomposition methods for nodal elliptic problems in two dimensions. In particular, a two-level overlapping Schwarz algorithm is considered and a bound for the condition number of the preconditioned system is obtained. This bound is independent of discontinuities across the interface. The extension operator saves computational time compared to previous studies where discrete harmonic extensions are required and it is suitable for general polygonal meshes and irregular subdomains. Numerical experiments that verify the result are shown, including some with regular and irregular polygonal elements and with subdomains obtained by a mesh partitioner.es_ES
dc.language.isoen_USes_ES
dc.sourceMathematical Models and Methods in Applied Sciences; Vol. 28(7), pp. 1267-1289es_ES
dc.subjectDomain Decompositiones_ES
dc.subjectVirtual element methodses_ES
dc.subjectIrregular subdomain boundarieses_ES
dc.subjectOverlapping Schwarz algorithmses_ES
dc.subjectNodal elliptic problemses_ES
dc.titleOn the approximation of a virtual coarse space for domain decomposition methods in two dimensionses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.identifier.doi10.1142/S0218202518500343
dc.description.procedenceUCR::Vicerrectoría de Investigación::Unidades de Investigación::Ciencias Básicas::Centro de Investigaciones en Matemáticas Puras y Aplicadas (CIMPA)es_ES


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record